MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY, MEDIUM SUCTION

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY, MEDIUM SUCTION
Catalog Number 0070850
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the user identified foreign material on the device.The foreign material allegedly appeared to resemble mold, and was attached inside of the suction evacuator.The foreign material was identified as the user attempted to use the device.
 
Additional Manufacturer Narrative
The reported issue (the user found something white that looked like mold attached inside of the suction evacuator as the user attempted to use the device) was confirmed.The device was returned.The visual inspection noted foreign material inside the evacuator, this foreign material was silicone residue not mold.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿do not use if package is damaged.Consult instructions for use." the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY, MEDIUM SUCTION
Common Device Name
SUCTION EVACUATOR
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6487683
Report Number1018233-2017-01751
Device Sequence Number1641904
Product Code GCY
UDI-Device Identifier00801741049613
UDI-Public(01)00801741049613(10)NGAR0485
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number0070850
Device Lot NumberNGAR0485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2017
Initial Date Received by Manufacturer 03/23/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date07/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1